Couldn't find what you looking for?

TRY OUR SEARCH!

I too have experienced depressing weight gain but have not been able to pin down the cause due to the cocktail of drugs I have been prescribed in the last six months....large doses of prednisone, once in December and once in March, along with Singulair and azelastine spray and now I am on Advair, all of which could be the culprit behind this hated gain, much as everyone on this board has described. I have not been quite as slim as I would like but never felt really gross, and the clothes are depressingly tight which looks awful as I have always been able to look OK with closer fitting styles. Now I look like I should have bought a size larger in everything! But what is the true medication culprit? I shall start by removing the Singulair first as this thread is more compelling than other threads about the other meeds as relates to weight gain. I will definitely report back. it's quite apparent this weight gain is persistently stubborn and difficult to remove. This is the kind of stubborn and persistent weight gain described with long term mega doses of steroids.

Loading...

I thought I was going crazy... last fall I had started eating healthier and exercising regularly, and dropped about 20 lbs over 4 -5 months.  Felt great.  Then around January, I started taking Singulair for seasonal (but year-round) allergies.  I noticed was gaining about 1/2 to 1 lb/week, but it never occurred to me that it might be the Singulair, since it isn't listed a side effect in any of the "official" documentation I can find.  I wondered if it could be one of my meds (I was wondering about anything and everything it could possibly be LOL), and I finally noticed that the weight gain started around the time I started taking Singulair. (And like others have mentioned, the weight is all belly/back)  Now- I don't know if it's the cause, but I do know that my eating/exercise habits haven't changed enough to justify gaining 1 lb/week!!! I went to my doc, who condescendingly suggested I look at getting a gym membership and start eating the "right kind" of calories.  I'm glad to know I'm not alone in trying to get people (and docs!!) to realize that Singulair might indeed be the culprit- I'm just hoping that if there are any more of us out there, that they don't feel like they are going crazy too!  Keep fighting the good fight folks- maybe we can change something for the better!

Reply

Loading...